ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analogues of the Wiener-Tauberian and Schwartz theorems for radial functions on symmetric spaces

Narayanan, EK and Sitaram, Alladi (2011) Analogues of the Wiener-Tauberian and Schwartz theorems for radial functions on symmetric spaces. In: Pacific Journal of Mathematics, 249 (1). pp. 199-210.

[img]
Preview
PDF
narusita.pdf - Accepted Version

Download (175Kb)
Official URL: http://pjm.math.berkeley.edu/pjm/2011/249-1/p10.xh...

Abstract

We prove a Wiener Tauberian theorem for the L-1 spherical functions on a semisimple Lie group of arbitrary real rank. We also establish a Schwartz-type theorem for complex groups. As a corollary we obtain a Wiener Tauberian type result for compactly supported distributions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Mathematical Sciences Publishers.
Keywords: Wiener Tauberian theorems; Schwartz theorems; maximal ideals; Schwartz space
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Mar 2011 12:34
Last Modified: 14 Mar 2011 06:16
URI: http://eprints.iisc.ernet.in/id/eprint/35794

Actions (login required)

View Item View Item